Aug 19, 2005 - 8:33 pm
Last November I had a mole removed from my back and was faced with melanoma. In December I had a wide excision and sentinel biopsy. The biopsy showed a trace of disease to one node. In January I had 26 nodes remove, all clean. So far everything has been going pretty well with checkups. However, I also have rheumatoid arthrits and was treating with a drug called Humira. What a wonder drug it completely took away the pain, stiffness and inflammation of the arthritis, but at the same time probably contributed heavily to the onset of the melanoma. Since late January I have been off all medication for the arthritis except Motrin. Until a couple weeks ago I was doing really well, now the achiness is returning and it's like a bad memory. Anyone out there who may be dealing with something similar? My oncologist will let me go back on the Humira for "short" periods but I don't want to push the panic button if what I am experiencing is only a flare up in my wrist and hand. Anybody????